|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Topological Unified \((r, s)\)-Entropy of Continuous Maps on Quasi-Metric Spaces
Kazemi, R. , Miri, M. R. , Mohtashami Borzadaran, G. R.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 4.
The category of metric spaces is a subcategory of quasi-metric spaces. It is shown that the entropy of a map when symmetric properties is included is greater or equal to the entropy in the case that the symmetric property of the space is not considered. The topological entropy and Shannon entropy have similar properties such as nonnegativity, subadditivity and conditioning reduces entropy. In other words, topological entropy is supposed as the extension of classical entropy in dynamical systems. In the recent decade, different extensions of Shannon entropy have been introduced. One of them which generalizes many classical entropies is unified \((r,s)\)-entropy. In this paper, we extend the notion of unified \((r, s)\)-entropy for the continuous maps of a quasi-metric space via spanning and separated sets. Moreover, we survey unified \((r, s)\)-entropy of a map for two metric spaces that are associated with a given quasi-metric space and compare unified \((r, s)\)-entropy of a map of a given quasi-metric space and the maps of its associated metric spaces. Finally we define Tsallis topological entropy for the continuous map on a quasi-metric space via Bowen's definition and analyze some properties such as chain rule.
Keywords: topological entropy, Tsallis entropy, Tsallis topological entropy, quasi-metric spaces
Language: English Download the full text
For citation: Kazemi, R., Miri, M. R. and Mohtashami Borzadaran, G. R. Topological Unified \((r, s)\)-Entropy of Continuous Maps on Quasi-Metric Spaces, Vladikavkaz Math. J., 2021, vol. 23, no. 4, pp. 56-67. DOI 10.46698/p8176-1984-8872-z
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|